# SDR UALA2011022400911

- Difficulty date: February 24, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 64,710 hours, 11,769 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seat 1f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT 1F IS INOPERATIVE.  REPLACED LIGHT ASSY, OPS CHECKS GOOD.
